# SDR SWAA2016011548021

- Difficulty date: December 23, 2015
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 63,188 hours, 38,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143A9405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWN SUPPORT BRACKET CORRODED AT BS 494, STRINGER 25L.  R & R BRACKET IAW DWG & SRM.
